# SDR R61A2020041480485

- Difficulty date: April 10, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 8,082 hours, 5,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT #4 HAS A SCRATCH MEASURING 12.5"L X .375"W X .019"D. PERFORMED TEMPORARY REPAIR OF LH SLAT #4 DAMAGE PER ETD2020-170-014195. SEE DMI R674599/3 FOR PERMANENT REPAIR.
